Alert archive / Alabama / Tornado Warnings in 2007
Tornado Warning 5, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 3, 2007, 10:34 PM CDT for Madison County, Alabama. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 10:34 PM CDT (03:34 UTC)
- Expired
- Apr 3, 2007, 11:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 47 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:40 PM CDT | TORNADO | Hazel Green, AL | PUBLIC REPORT OF A POSSIBLE TORNADO |
| Apr 3, 10:50 PM CDT | TSTM WND DMG | Meridianville, AL | HOUSE DAMAGED ON PATTERSON LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:03 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KHUN 040334 TORHUN ALC089-040400- /O.NEW.KHUN.TO.W.0005.070404T0334Z-070404T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 1034 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA... * UNTIL 1100 PM CDT * AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELKWOOD...MOVING SOUTHEAST AT 35 MPH. * LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE... HAZEL GREEN. MERIDIANVILLE. MOORES MILL. NEW MARKET. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR NORTHERN ALABAMA. LAT...LON 3500 8678 3494 8679 3472 8635 3500 8631 $$ BCC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 8:50 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 3, 8:50 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE HUNTSVILLE AL 850 PM CDT TUE APR 3 2007 .UPDATE... UPDATED ZONES TO INCLUDE TORNADO WATCH 117 IN EFFECT UNTIL 2 AM CDT. ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE TENNESSEE VALLEY OVER THE LAST COUPLE OF HOURS AHEAD OF THE MAIN LINE THAT IS MOVING THROUGH WESTERN TN. THESE THUNDERSTORMS THAT HAVE DEVELOPED ARE MORE PULSE TYPE STORMS...DEVELOPING QUICKLY AND BECOMING STRONG...AND THEN DISSIPATING. THE MAIN THREAT CONTINUES TO BE THE LINE OF THUNDERSTORMS THAT IS ALONG AND AHEAD OF THE COLD FRONT. THIS LINE IS MOVING SE TOWARDS THE AREA...AND WILL BEGIN TO AFFECT NW AL WITHIN THE NEXT COUPLE OF HOURS. AIRMASS ACROSS THE TN VALLEY REMAINS UNSTABLE WITH DEWPOINTS IN THE LOWER 60S AND TEMPS STILL IN THE UPPER 70S IN SOME LOCATIONS. MAIN THREATS WILL CONTINUE TO BE LARGE HAIL AND DAMAGING WINDS. STRONG SHEAR WAS NOTED ON THE 00Z BNA SOUNDING AND WHILE SHEAR IS NOT QUITE AS IMPRESSIVE FURTHER SOUTH...AN ISOLATED TORNADO CANNOT BE RULED OUT. WILL ADDRESS THE REST OF THE FORECAST LATER TONIGHT AFTER THE SEVERE THREAT HAS DIMINISHED. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 24
Hazardous weather outlook, Apr 3, 7:31 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 731 PM CDT TUE APR 3 2007 ALZ001>010-016-TNZ076-096-097-041100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 731 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. ALONG AND AHEAD OF THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY. THIS LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHWEST ALABAMA AROUND 10 PM AND MOVE TO ALONG THE I-65 CORRIDOR BY MIDNIGHT. SOME WEAKENING OF THE STORMS IS EXPECTED AFTER MIDNIGHT AS THE LINE MOVES ACROSS THE REMAINDER OF THE AREA. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MUCH COOLER AIR WILL FOLLOW BEHIND THE FRONT ON WEDNESDAY. BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR THE LATTER HALF OF THIS WEEK WITH OVERNIGHT TEMPERATURES DROPPING INTO THE 30S. CONDITIONS ARE EXPECTED TO BECOME FAVORABLE THIS WEEKEND FOR A FROST OR LIGHT FREEZE TO AFFECT PORTIONS OF THE TENNESSEE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED LATER THIS EVENING.
In the hours before
Local storm report, Apr 3, 5:05 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL CULLMAN 34.18N 86.84W
04/03/2007 E1.00 INCH CULLMAN AL PUBLIC
1215 PM HAIL HOLLY POND 34.17N 86.62W
04/03/2007 M1.00 INCH CULLMAN AL TRAINED SPOTTER
PHOTOGRAPH OF HAIL SUGGESTS SMALL HAIL CLUMPED TO FORM A
LARGER STONE. REPORT RELAYED BY BROADCAST MEDIA.
0145 PM HAIL MADISON 34.70N 86.75W
04/03/2007 E0.88 INCH MADISON AL PUBLIC
0151 PM HAIL HUNTSVILLE 34.73N 86.59W
04/03/2007 E1.00 INCH MADISON AL PUBLIC
ONE INCH HAIL REPORTED BY NWS EMPLOYEE AT UAH CAMPUS.
0152 PM HAIL HUNTSVILLE 34.73N 86.59W
04/03/2007 E0.25 INCH MADISON AL PUBLIC
35 MPH AND PEA SIZE HAIL REPORTED IN SOUTHWEST HUNTSVILLE
BY THE PUBLIC.
0153 PM HAIL HUNTSVILLE 34.73N 86.59W
04/03/2007 E0.88 INCH MADISON AL PUBLIC
NICKEL SIZE HAIL REPORTED IN SOUTHWEST HUNTSVILLE BY ABC
33/40.
0156 PM HAIL HUNTSVILLE 34.73N 86.59W
04/03/2007 E0.88 INCH MADISON AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN DOWNTOWN HUNTSVILLE AND AT
THE HUNTSVILLE HOSPITAL.
0157 PM HAIL HUNTSVILLE 34.73N 86.59W
04/03/2007 E0.88 INCH MADISON AL PUBLIC
NICKEL SIZE HAIL REPORTED COVERING MUCH OF THE GROUND AT
THE INTERSECTION OF HIGHWAY 20 AND GOVENORS WEST IN
HUNTSVILLE BY PUBLIC
0201 PM HAIL HUNTSVILLE 34.73N 86.59W
04/03/2007 E0.75 INCH MADISON AL NWS EMPLOYEE
DIME TO SLIGHTLY LARGER HAIL REPORTED AT TH PARKWAY PLACE
MALL ON SOUTH PARKWAY.
0203 PM HAIL MADISON 34.70N 86.75W
04/03/2007 E0.88 INCH MADISON AL PUBLIC
HAIL COVERING THE GROUND
0209 PM HAIL COLLINSVILLE 34.27N 85.86W
04/03/2007 E0.75 INCH DEKALB AL PUBLIC
MARBLE TO PENNY SIZE HAIL REPORTED BY AT THE CITY HALL BY
THE PUBLIC.
0210 PM HAIL COLLINSVILLE 34.27N 85.86W
04/03/2007 E0.88 INCH DEKALB AL PUBLIC
NICKEL SIZE HAIL REPORTED BY THE PUBLIC IN THE
COLLINSVILLE AREA.
0215 PM HAIL COLLINSVILLE 34.27N 85.86W
04/03/2007 E1.75 INCH DEKALB AL TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED BY A TRAINED SPOTTER.
0220 PM HAIL 5 E COLLINSVILLE 34.27N 85.78W
04/03/2007 E0.88 INCH DEKALB AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN WESTERN PORTION OF THE SAND
ROCK COMMUNITY.
0225 PM HAIL BROWNSBORO 34.75N 86.44W
04/03/2007 E0.75 INCH MADISON AL POST OFFICE
PENNY SIZE HAIL REPORTED AT THE BROWNSBORO POST OFFICE.
0245 PM HAIL TRENTON 34.74N 86.25W
04/03/2007 E0.25 INCH JACKSON AL POST OFFICE
PEA SIZE HAIL REPORTED AT THE TRENTON POST OFFICE.
0248 PM HAIL HUNTLAND 35.06N 86.27W
04/03/2007 E0.50 INCH FRANKLIN TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN HUNTLAND BY TRAINED SPOTTER.
0315 PM HAIL WINCHESTER 35.19N 86.11W
04/03/2007 E0.25 INCH FRANKLIN TN TRAINED SPOTTER
0321 PM HAIL WINCHESTER 35.19N 86.11W
04/03/2007 E0.75 INCH FRANKLIN TN PUBLIC
PENNY SIZE HAIL REPORTED BY WINCHESTER COOP OBSERVER.
0322 PM HAIL WINCHESTER 35.19N 86.11W
04/03/2007 E0.50 INCH FRANKLIN TN NWS EMPLOYEE
DIME SIZE HAIL REPORTED FOR 5 MINUTES IN WINCHESTER.
INFORMATION RELAYED BY WFO OHX.
0329 PM HAIL WINCHESTER 35.19N 86.11W
04/03/2007 E0.88 INCH FRANKLIN TN EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED AT THE WINCHESTER 911 CENTER.
0335 PM HAIL WINCHESTER 35.19N 86.11W
04/03/2007 E0.88 INCH FRANKLIN TN CO-OP OBSERVER
0355 PM HAIL FORT PAYNE 34.44N 85.72W
04/03/2007 E0.88 INCH DEKALB AL EMERGENCY MNGR
0359 PM HAIL 5 E FORT PAYNE 34.44N 85.63W
04/03/2007 E0.50 INCH DEKALB AL EMERGENCY MNGR
0407 PM HAIL 10 W SAND ROCK 34.23N 85.95W
04/03/2007 E0.88 INCH DEKALB AL EMERGENCY MNGR
&&
SSSpecial weather statement, Apr 3, 7:15 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 715 PM CDT TUE APR 3 2007 ALZ001-005-040045- LAUDERDALE-LIMESTONE- 715 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR LIMESTONE AND EXTREME EASTERN LAUDERDALE COUNTIES UNTIL 745 PM CDT... AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A DEVELOPING THUNDERSTORM 5 MILES EAST OF LEXINGTON...NEAR THE LAUDERDALE AND LIMESTONE COUNTY BORDER...MOVING EAST AT 30 MPH. A SECOND DEVELOPING THUNDERSTORM WAS LOCATED NEAR HIGHWAY 72 EAST OF ELGIN...ALSO MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS DEVELOPING STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROGERSVILLE. GOOD SPRINGS. MOUNT ROZELL. LEGGTOWN. CAIRO. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Apr 3, 7:50 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 750 PM CDT TUE APR 3 2007 ALZ005-040115- LIMESTONE- 750 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LIMESTONE COUNTY UNTIL 815 PM CDT... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ATHENS...MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING... AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HOLLAND GIN. BETHEL. ELKMONT. ANOTHER STORM WAS LOCATED 6 MILES NORTHWEST OF ATHENS...ALSO MOVING EAST AT 35 MPH...BUT THIS STORM WAS SHOWING INDICATIONS OF WEAKENING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Apr 3, 8:21 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 821 PM CDT TUE APR 3 2007 ALZ005-006-040145- LIMESTONE-MADISON- 821 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR EXTREME NORTHEASTERN LIMESTONE AND NORTHERN MADISON COUNTIES UNTIL 845 PM CDT... AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST WEST OF HARVEST...OR 11 MILES NORTHEAST OF ATHENS...MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 30 MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HARVEST. TONEY. GLADSTONE. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 2 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Apr 3, 8:45 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 845 PM CDT TUE APR 3 2007 ALZ006-040215- MADISON- 845 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN MADISON COUNTY UNTIL 915 PM CDT... AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST WEST OF HAZEL GREEN...OR 7 MILES NORTHWEST OF MERIDIANVILLE...MOVING EAST AT 25 MPH. DIME SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... GLADSTONE. HAZEL GREEN. FISK. NEW MARKET. PLEVNA. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 2 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Apr 3, 10:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1030 PM CDT TUE APR 3 2007 ALZ002-004-005-040400- COLBERT-LAWRENCE-LIMESTONE- 1030 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR COLBERT...LAUDERDALE...NORTHERN LAWRENCE AND LIMESTONE COUNTIES UNTIL 1100 PM CDT... AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARDMORE TO 7 MILES SOUTHWEST OF CHEROKEE...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF ATHENS TO 9 MILES SOUTHEAST OF IUKA...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTON. RED ROCK. RED BANK. SRYGLEY CHURCH. WHITEOAK. TANNER. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 2 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:48 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 42 min |
| Apr 3, 10:42 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 48 min |
| Apr 3, 10:56 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 21 min |
| Apr 3, 10:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Apr 3, 11:14 PM CDT | Tornado Warning | HUN | Jackson | 24 min |
| Apr 3, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 31 min |
| Apr 3, 11:38 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 37 min |
| Apr 3, 11:43 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Apr 3, 11:46 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 30 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 14 min |
Nearby
Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.